T Nation

Nolvadex/Tamoxifen Depression


Anyone else get this?

Last week, just as i was finishing up a Methyltrienolone (oral tren) cylce (damn that shit packs a punch!) as feeling a million dollars.

Ofcourse the oral tren was almost TOO much to handle emotionally, in that i felt extremely on edge (although incredibly aweseome at the same time). Also got mad insomnia even though i took last dose well before bedtime.

BUT - now using nolvadex/tamoxifen for PCT and its like all of a sudden a grey cloud has fallen over me.

I start to feel soooo depressed for no reason, and just want to cry :cry:

So fucking gay.

My girl broke-up (ish) with me, but while i was on the oral tren - I COULDN'T GIVE A FUCK - i just put all my energy into other girls (fucking the pain away!).

But now, i keep thinking not just about her, and getting all sad - but stressing about ALL my reltionships, and making my self sad an lethargic for no reason.

This ALWAYS happens to me just a couple of days of using Tamoxifen (sometimes the same day). I get like a bitch on her period.

One of the functions of estrogen (as it acts on the brain) i think is to concern your thoughts with more social activities - and relationships. That and where you fit in with people etc... It can also make you depressed easy - which is why depression is FAR more prevalent amongst women than men.

Does anyone else get tamoxifen depression?

It's getting so bad that i just wanna get back on the oral tren (where i felt invincible! hehe - also on a load of dopamine stimulants)

I think i'll try clomiphene now for my next PCT. I've had clomid experience before, but i was too "Green" to understand whether it was having an emotional affect on me.

Anyone else suffer from tamoxifen depression? Let's have a support group!



If anything I suspect (do not know) that tamoxifen-associated depression is from anti-estrogenic effect in the brain.

Unlike the emotional-sensitivity effect of Clomid, which I attribute, without proof, to estrogenic effect in the brain.

Maybe the best answer is half-and-half for those with mood-related side effects.


Oral Tren... cool.


fro reference TQ since you seem to have all the information of the universe of anabolics...oral tren is the bastardized name for methyltrienolone, it is indeed one of if not the strongest steroids ever produced, just recently seeing a resurgence in the UG community, nasty stuff IMO and not worth the side effects. This is not some BS pro-hormone crap. I'm trying not to be an ass, but damn for a guy that constantly jumps peoples shit for not doing their research....ummm...you might want to do some before opening your mouth.


Wow, that's some immaculate sleuthing you've done to deduce all that from THREE WORDS. I'm confused, did you read any of the posts in this thread? He even stated the proper name in the first sentence so why are you being redundant? Furthermore what the fuck are you even bitching about after saying "nasty stuff IMO and not worth the side effects"? LOL, seriously what the fuck? It's like you couldn't even remember or understand the mere three words I typed.
And when was the last time you saw somebody on this board say a Tren-only cycle is a good idea?

You see exactly where this is going. Maybe you should learn to fucking read and comprehend before jumping the gun and opening your mouth so you can stop being a living embarrassment.


This board would be a better place if you were banned


+1 Bonez


Aw, you're just mad because you're a 5'7" manlet. And here I thought you were done with all your cock-envy issues as you had been agreeing with me lately.


stop fighting meatheads

methyltrienolone or woteve its called is beautiful.

wouldn't run it during anything more than a two week cycle though. Yikeas!


Do you realize that if this board had a poll function and someone started one asking whether to ban you; it wuold be unanimous. Literally 100%

Youve never posted anything noteworthy in this forum. Utter uselessness with annoyance to boot


I fucking love steroids. I know that's not relevant, but I just needed to say it.


LOL, you know damn well that wouldn't be the outcome. You just get pissy any time your advice isn't sought after (attention). I think everybody understands why you're such a miserable son of a bitch now and constantly attacking out of nowhere. It's the same reason you do steroids in the first place. Gotta puff-out your chest and let the room know you're here. I would probably feel really depressed and miserable too knowing that half the females in the world are already off the table because I'm only 5'7". That seriously sucks dude.

Good luck with your Napoleon complex. Don't forget what happened in Waterloo.


+1 for love of steroids


guys lets stop arguing for a bit and help this fella out.

Wyldflower in my experience tamoxifen doesn't give ME bad sides. I capitilized the 'me' because everyone is different and therefore we all experience different effects from taking these things. I have found that im really sensitive to d-bol and tren and they give me anxiety like a bitch. But thats just me.

Obviously you loved the oral tren and it worked well for you. Mate when I go off cycle I get a crash that sounds very similiar to yours. I just take my nolva and clomid and hcg and work through it. Research is the key, once you understand that these feelings are triggered by the drug and how it makes your body react it makes it easier to cope. Your body will normalize and you will start to feel 'normal' again. By the sounds of it this oral tren is also a very strong compound so a post cycle crash seems pretty normal.

Hope this helps mate


lol, I seriously cried at least twice a week on PCT. They have these sad inspirational stories on ESPN a lot (kids with cancer, guys with no legs etc) and they would make me cry every single time.

keep your chin up buddy


Sooooo true!!! LOL

During PCT i even start watching girly-teen shows such as Gilmore Girls or Glee and just sob ha

But last week during PCT was particularly bad - it was like a dark cloud constantly hanging over me.

However, as i mentioned i'm back to NORMAL now, feel like a champ, and have no desire to watch anything but war films cough

Yeah - it could be a mix of things.

Oral tren does give me anxiety - but i can control most of it, although i do feel on edge - and STILL like a champ.

Trenbolone is less harsh, though it makes me suuuuper aggressive and badass - i couldn't imagine shedding a tear even if my mom died on that drug, which may not be a good thing

It could just be a PCT "crash" coming off a short-acting and harsh drug such as Oral Tren - or it could be the nolva (which is implicated by experience - i mean, i've had some SERIOUS depressive dark cloud shit on nolva before).

But yeah, i only do 1 week nolva PCT during a two-week cycle, so i'm pretty musch of all drugs at the moment and feeling champ. Good to know that it passes so quick. Hope i can sustain it.

I don't undestand teh 50/50 clomid/nolva method - i mean, why do that? I don't get it. But i will do clomiphene pct off my two-week oral tren cycle next time round and see how that differs.

I guess i'll update this log on that in terms of an "experience" journal.


And for people's information, i was NOT on an Methyltrienolone only cycle - there was plenty of test prop and masteron in the mix too.


This post was flagged by the community and is temporarily hidden.